Sunday, 16 December 2012

update.. OVER 1 YEAR

So it has been over one year since Jake stopped using Topical Steroids.

Long story short, we came home from Hawaii, Jake's skin flared, he fell into deep depression, my mum and dad took him to their place again and looked after him for another 2 months. (Thank you mum and dad you are incredible xx).
Jake came home to me on he 25th of September, had another flare on the 5th of November but it was not as bad as the one before and lasted about 15 days (4 days of wetness, 4 days of dryness and then the skin came off).
For the past month Jake has felt and looked great. 60% of his body is better skin then he has ever had.
We are really happy.
We became good friends with Josh Josh's Blog , who is also going through TSW. Josh is 3 months into his withdrawal. We had a BBQ with him yesterday and made some footage together. Link below..

Josh, Jake & Lib Video

Merry Christmas to all the sufferers and carers, sending you some love x








9 comments:

  1. Hey guys, thanks for the update. I am at the same stage as Jake so hopefully we will heal completely within the next year. X

    ReplyDelete
  2. Hi guys,

    This is great to see Jack after scuffing and going through all these complications, now is improving.

    I have a question. Is Jack still shedding and has dry and flaky skin?
    Thanks and I hope next year is going to be the healing year for all of us.

    Merry Christmas
    Mat

    ReplyDelete
  3. Hi Mat,

    Jake is only dryish on hands feet lower legs and forearms, no shedding.

    Merry Xmas to you too mate, keep it up

    xx us

    ReplyDelete
  4. Getting to know you guys has been such a privilege. Whilst we both have terrific support networks already, there is nothing like true friendship and fellowship to make you feel a million dollars.

    I feel very lucky to have met you, even if it was through unfortunate circumstances. On the upside, when I'm healed some time in 2013 (hoping), we are going to have the biggest party the world has ever seen!!

    ReplyDelete
    Replies
    1. Josh, we feel the same way mate, life long friends I am sure, yes a party in the end, and in the mean time Jake and I will come and raid your fridge and lounge on your couch :)

      Delete
  5. Libby and Jake i have been reading through your blog. i must say, Libby you seem like the most loving/helpful/caring girlfriend/wife. You look like you go to extensive measures to help Jake, which i understand why, because what i am going through is not fun. Good to see Jake can still have the time to do what he loves - golfing and that he has such a strong support system. My partner is also very supportive although we dont live together and i still have to work pat-time and study full time. I try as much as possible to eat as healthy as possible, mainly fruits, veg, nuts and many vitamins, but do you think it is worth going completely organic. i would if i could but i just find it very expensive especially with all my naturopath bills and other medicine at the moment. although, if you believe it contributes a lot i am very willing to give it a go. keep up the great work! wish Jake all the best in 2013!
    i just started a blog to: http://topicalsteroidredskynwithdrawal.wordpress.com

    ReplyDelete
    Replies
    1. Hey Hannah, I believe healthy eating is a huge part of it, so just do the best you can, yes it's incredibly expensive.
      Sounds like you have a lot on your plate, and to be honest, stress will make this road worse so if you can cut back on something it may help, not just for flares but the body needs so much rest to gain energy for healing, and your body only really heals when you're in the 'rest and digest' state.
      Good luck with your journey, it's well worth it :) x

      Delete
  6. hi. i just discovered your blog im quite amazed.. and shocked. wow.

    i wanted to ask when you withdraw from steroids what do you use instead. sorry if thats a daft question

    ReplyDelete
    Replies
    1. Hey sorry i don't check here very often, you use a natural moisturiser, really anything apart from steroids, whatever makes you feel comfortable. Go to itsan.org and have a look at the forum, many people are goin through this, and they discuss what they use topically there- everyone is different.
      Good luck, libby

      Delete